# SDR 96ZZZX2689

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Window Lt Fs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FS 610 LT WINDOW FRAME HAS A CRACK AT LOWER SIDE FROM CORROSION LEVEL 1 LOCAL TYPE.  BLENDED OUT AND REMOVED CORROSION.  FOUND AREA BEYOND LIMITS IAW DAC SR.08530014 DRAWING.  FABRICATED EXTERNAL DOUBLER FROM 7075.T6 .190 INCH.  INSTALLED IAW DAC SR.08530014 AND SRM 51-1-20.
